A torn shoulder, prescription drug side effects, and an MRI, Oh My!

3i1_this_charming_charlie_tumblr_584
Image from This Charming Charlie on Tumblr.

I injured my right shoulder several months ago, lifting a window air conditioner all by myself. It wasn’t getting any better, so my doctor gave me prednisone.

Now I have a bright red itchy rash and extreme anxiety. Apparently, these adverse reactions are common with this drug, especially in women over sixty.

Lucky me.

I had another MRI today. Normally I am not claustrophobic. But probably because of my prednisone-induced anxiety, it was all I could do to keep from screaming during the hour-long procedure. In fact, I did scream a little at one point. Embarrassing.

I am grateful for good medical care and super thankful for my loving husband, who is doing way more than his share while my body heals. I hope I’m not coming across like a big whiney baby in this post. But I just wanted to let my blogging friends know that if I seem a little strange lately, well, that’s because I am… 😕

However:

1b_get_up_again_450

~ ~ ~ ~

Comments are temporarily closed while I try to pull myself together and finish my memoir. Thanks for stopping by and God bless.

Advertisements